# SDR AT0000180

- Difficulty date: June 23, 1999
- Submitted: April 21, 2000
- Operation: Air carrier
- Aircraft: N832AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47451
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT TIMCO IN LAKE CITY FL, FOUND END CAP AT BS 598 CORRODED.  AFTER CORROSION REMOVAL FOUND OUT OF LIMITS.  REMOVED AND REPLACED WITH NEW END CAP IAW DC9 SRM 51-10-04, 51-10-03, 51-30-02, AND 51-30-01.
